# SDR ASAA2012092992966

- Difficulty date: September 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 19,080 hours, 6,072 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D3KL
- Condition: Failed
- Location: Cockpit
- Part time: 22,791 hours, 7,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT HEADING SELECTOR & BUG INTERMITTENTLY FROZE (BUG DISPLAY ON PFD/ND WOULD NOT MOVE) DURING CRUISE HDG WINDOW WOULD INTERMITTENTLY MOVE ON ITS ON - WITHOUT PILOT INPUT (BUG DISPLAY ON PFD/ND WOULD FOLLOW HEADING WINDOW DISPLAY.  ACFT GROUNDED.  R & R DFCS MODE CONT PANEL REF MM 22-11-400-801. LRU INTERFACE TEST FOR MCP PASSED IAW MM 22-11-34-501, GRP 32 & LAND VERIFY TEST PASS REF MM 22-11-00-201, GRP 49 & HGS SENSOR TEST FOR FCC PASSED. REF SMM 34-36-00.
